# SDR CALA2023063002081

- Difficulty date: June 28, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N69824
- Make and model: Boeing 737924ER
- Aircraft serial: 42179
- Aircraft time: 30,470 hours, 10,963 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 147A566022
- Condition: Corroded
- Location: Main Deck Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-06-3-0049) CORROSION ON MAIN DECK FLOOR STRUCTURE TOP SURF ACE RBL 48, BS 958 REMOVED AND INSTALLED NEW INTERCOSTAL FLOOR STRUCTURE RBL48 BS 9 58 IAW B737-700ER SRM 51-40-02-0G-0 7.A. DATA WAS TRANSCRIBED FR OM PAPER DOC AERSALE WO 3953 NR 33007 WORK ACP BY MECH V934896 I NSP BY AQC056
